# SDR USAA051012

- Difficulty date: August 17, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - STRINGER, 6.75 INCH X 1 INCH CORROSION, NO CORROSION LEVEL, STA 1320, STR 30L.  REMOVED DAMAGED STRINGER SECTION, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM.  (K)
